# SDR SWIA2020021848689

- Difficulty date: January 7, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Arm
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX. DOOR FWD. RECESS FOR HINGE ARM IS CORRODED AROUND FASTENER HOLES.        (C-CHECK)   RO:2/14/2020REPLACED PAX DOOR FWD RECESS FOR HINGE ARM REF DWG. SH670-31840, REV. A, CRJ700 SRM
